Fuzzy ??-almost continuous and fuzzy ??-continuous functions in mixed fuzzy ideal topological spaces

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-02-0027

Keywords:

Fuzzy δ-preopen set, Fuzzy δ-regular open set, Fuzzy δ-pre neighbourhood, Fuzzy δ-regular neighbourhood

Abstract

In this paper we introduce two new classes of functions between mixed fuzzy topological spaces, namely fuzzy ??-almost continuous and fuzzy ??-continuous functions and investigate some of their properties. The description of these two types of functions facilitated by the introduction of generalized open sets, called fuzzy ?-preopen sets, fuzzy ?-precluster point, fuzzy preopen sets, fuzzy ?-pre-q-neighbourhoods.

Author Biographies

Binod Chandra Tripathy, Tripura University.

Dept. of Mathematics.

Gautam Chandra Ray, Central Institute of Technology.

Dept. of Mathematics.

References

A. Alexiewicz and Z. Semadeni, “A generalization of two norm spaces”, Bulletin of the Polish Academy of Sciences Mathematics, vol. 6, pp. 135-139, 1958.

C. I. Chang, “Fuzzy topological spaces”, Journal of mathematical analysis and applications, vol. 24, no. 1, pp. 182–190, Oct. 1968, doi: 10.1016/0022-247x(68)90057-7.

A. Chilana, “The space of bounded sequences with the mixed topology”, Pacific journal of mathematics, vol. 48, no. 1, pp. 29–33, Sep. 1973, doi: 10.2140/pjm.1973.48.29.

J. B. Cooper, “The strict topology and spaces with mixed topologies”, Proceedings of the American Mathematical Society, vol. 30, no. 3, pp. 583–583, Nov. 1971, doi: 10.1090/s0002-9939-1971-0284789-2.

J. B. Cooper, “The Mackey topology as a mixed topology”, Proceedings of the American Mathematical Society, vol. 53, no. 1, pp. 107–112, Jan. 1975, doi: 10.1090/s0002-9939-1975-0383059-5.

N. R. Das and P. B. Baishya, “Mixed fuzzy topological spaces”, Journal of fuzzy mathematics, vol. 3, no. 4, pp. 777-784, 1995.

M. Ganster, D. N. Georgiou, S. Jafari, and S. P. Moshokoa, “On some applications of fuzzy points”, Applied general topology, vol. 6, no. 2, pp. 119–133, Oct. 2005, doi: 10.4995/agt.2005.1951.

S. Ganguly and D. Singha, “Mixed topology for a bi-topological spaces”, Bulletin of the Calcutta Mathematical Society , vol. 76, pp. 304-314, 1984.

S. Ganguly and S. Saha, “A note on δ-continuity and δ-connected sets in fuzzy set theory”, Simon Stevin, vol. 62, pp. 127-141, 1988.

M. Alam and V. D. Esteruch, “A contribution to fuzzy subspaces”, Applied general topology, vol. 1, no. 3, pp. 13-23, 2002. [On line]. Available: https://bit.ly/3f0G8sl

K. Shravan and B. C. Tripathy, “Multiset mixed topological space”, Soft computing, vol. 23, no. 20, pp. 9801–9805, Feb. 2019, doi: 10.1007/s00500-019-03831-9.

B. C. Tripathy and G. C. Ray, “On mixed fuzzy topological spaces and countability”, Soft computing, vol. 16, no. 10, pp. 1691–1695, May 2012, doi: 10.1007/s00500-012-0853-1.

B. C. Tripathy and G. C. Ray, “Mixed fuzzy ideal topological spaces”, Applied mathematics and computation, vol. 220, pp. 602–607, Sep. 2013 doi: 10.1016/j.amc.2013.05.072.

B. C. Tripathy and G. C. Ray, “On δ-continuity in mixed fuzzy topological spaces”, Boletim da Sociedade Paranaense de matemática, vol. 32, no. 2, pp. 175–187, Sep. 2014, doi: 10.5269/bspm.v32i2.20254.

R. H. Warren, “Neighborhoods, bases and continuity in fuzzy topological spaces”, Rocky mountain journal of mathematics, vol. 8, no. 3, pp. 459–470, Sep. 1978, doi: 10.1216/rmj-1978-8-3-459.

A. Wiweger, “Linear spaces with mixed topology”, Studia mathematica, vol. 20, no. 1, pp. 47–68, 1961, doi: 10.4064/sm-20-1-47-68.

L. A. Zadeh, “Fuzzy sets”, Information and control, vol. 8, no. 3, pp. 338–353, Jun. 1965, doi: 10.1016/s0019-9958(65)90241-x.

Published

2020-04-29

How to Cite

[1]
B. C. Tripathy and G. C. Ray, “Fuzzy ??-almost continuous and fuzzy ??-continuous functions in mixed fuzzy ideal topological spaces”, Proyecciones (Antofagasta, On line), vol. 39, no. 2, pp. 435-449, Apr. 2020.

Issue

Section

Artículos

Most read articles by the same author(s)

1 2 > >>